# SDR AU000187

- Difficulty date: March 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: D71790
- Condition: Leaking
- Location: Hyd System
- Part time: 12,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT HYDRAULIC SYSTEM NR 2 PRESSURE LINE FILTER LEAKING BETWEEN THEHEAD AND HOUSING DUE TO LOOSE BACKUP O-RING SEAL.
